Due to danger of parcetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!
What Panadol Cold & Flu Relief tablets do?
Panadol Cold & Flu Relief tablets relieve discomfort in colds, flu and sore throat and help reduce temperature. They are also used for the relief of headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain.
The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.
How to take Panadol Cold & Flu Relief tablets.
Adults, elderly and children aged 12 years and over: Swallow 2 tablets with water up to 4 times daily as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not take more than the recommended dose.
If symptoms persist consult your doctor.
Prolonged use except under medical supervision may be harmful.
Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
What does Panadol Cold & Flu Relief Tablets contain?
Active ingredients: Each tablet contains Paracetamol 500mg and Caffeine 65mg.
Other ingredients: Starch pregelatinised, maize starch, povidone, potassium sorbate (E202), purified talc, stearic acid, croscarmellose sodium. The film coat contains hypromellose and triacetin.
Always read the packaging and enclosed information leaflet carefully before use.
This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email [email protected] and we will have a pharmacist call you as soon as possible.
Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).